Per citar aquest document: http://ddd.uab.cat/record/1910
A Note on inverse limits of continuous images of arcs
Loncar, Ivan

Data: 1999
Resum: The main purpose of this paper is to prove some theorems concerning inverse systems and limits of continuous images of arcs. In particular, we shall prove that if X = {Xa,Pab,A} is an inverse system of continuous images of arcs with monotone bonding mappings such that cf(card(A)) [not equal] [omega]1, then X = lim X is a continuous image of an arc if and only if each proper subsystem {Xa,Pab,B} of X with cf(card(B)) = [omega]1 has the limit which is a continuous image of an arc (Theorem 18).
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 43 N. 2 (1999) , p. 485-499, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_43299_03


15 p, 152.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir